| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer r radial arterial line connection tubing cracked within 30 min of arterial line being placed.Equipment malfunction rapidly recognize by bedside rn; no titration of vasopressors or medical decision making was made based on incorrect bp reading.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leak was determined to be inconclusive because the potentially implicated sample was not returned.The product returned for evaluation was an iv tube set.An attempt to flush the tube with water using a 12ml syringe revealed the sample was patent to infusion and aspiration with no observed leaks.Microscopic inspection did not reveal any damage or deficiencies.The potentially implicated arterial extension tube was not returned for evaluation.Therefore, this complaint is inconclusive at this time.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description